# SDR HNAA2024091200773

- Difficulty date: June 27, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530633005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE II, LH GUSSET 3 BETWEEN FRAME 29-35 FOUND CORRODED.
